# SDR DALA2021051702748

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 13,103 hours, 1,208 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Faulted
- Location: Nr 4 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3510 -DIV- TO DTW DUE TO #4 SPOILER FAULT WITH ASSOCIATED FUEL PENALTY MESSAGE. CORRECTIVE ACTION: REPLACED #4 SPOILER ACTUATOR ON LEFT WING. OPS AND LEAK CHECK GOOD.(7668528)
